# SDR 06FDEA2447

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 886
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WHEEL WELL PRESSURE WEB CORRODED B/S 886, LBL 45 WL 202.  BLENDED CORROSION FROM LT WW PRESSURE WEB 1"X1" 100% MAT. THICKNESS OUT OF   LIMITS PER 51-30-1. REMOVED WEB AND FABRICATED NEW WEB FROM 2024-T30.032" LOT   #664145 AND INSTALLED ALL IAW SRM 51-30-2, 51-10-2, AND 51-20-1 TO INCLUDE SRM 51-30-5.   THIS IS A MINOR REPAIR.
